# SDR DALA2025040102441

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 97,053 hours, 45,330 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SHIP 0676 -MISC/DE- DUE TO NOSE GEAR VIBRATION DURING TAKEOFF. CORRECTIVE ACTION: REPLACED BOTH NOSE WHEEL ASSEMBLIES.
